Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 36:4(2008) 405-413

 New Lacunary Strongly Summable Difference Sequences and - Lacunary Almost Statistical Convergence

Vakeel A. Khan

Abstract.  The purpose of this paper is to introduce the concept of -lacunary strongly almost convergence with respect to a sequence of moduli and - lacunary almost statistical convergence and give some relations between these two kinds of convergence. The results proved here are analogous to those by R. Colak, B. C. Tripathy and M. Et (Vietnam Journal of Mathematics 34: 2(2006) 129 -138).

 

2000 Mathematics Subject Classification: 40A05, 40C05, 46A45.

Keywords: Difference sequence, Statistical convergence, Lacunary sequence, Sequence of moduli.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013